Медицинская библиотека · Haematologica · 2005
Skin lesions induced by bortezomib.
СтатьяПеревод в очереди
Аннотация
We report on six cases of skin lesions induced by bortezomib in patients treated for relapsed multiple myeloma. The folliculitis-like rash appeared in the second cycle of bortezomib therapy. Therapy with prednisone led to rapid resolution of the skin lesions. Prednisone 10 mg before each infusion of bortezomib was necessary to prevent recurrence of the rash while antihistamines alone were ineffective.
Для цитирования: Pour Ludek, Hajek Roman, Zdenek Adam, Krejci Marta, Krivanova Andrea, Vorlicek Jiri. Skin lesions induced by bortezomib.. Haematologica. 2005.
Предметные рубрики MeSH
Antineoplastic AgentsBoronic AcidsBortezomibCetirizineCombined Modality TherapyDexamethasoneDrug EruptionsExanthemaHistamine H1 Antagonists, Non-SedatingHumansImmunocompromised HostImmunosuppressive AgentsMaleMiddle AgedMultiple MyelomaPeripheral Blood Stem Cell TransplantationPrednisonePyrazinesSalvage Therapy
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.